# SDR USAA2013081500004

- Difficulty date: August 7, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  FOUND A CRACK ON MLG WHEEL WELL PRESSURE DECK AT BS 666, LBL 32.5.  REPAIRED PRESSURE DECK IAW SRM 53-60-51-2R-453-60-51-2R-4.
